MAUDE Adverse Event Report: ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36Q
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was unable to be interrogated via inductive telemetry during an in clinic follow-up.The device was explanted and replaced to resolve the event and the patient was in stable condition.
 
Additional Manufacturer Narrative
The reported field event of failure to interrogate was not confirmed.Both radiofrequency and inductive telemetry were tested and revealed to be functional.Interrogation of the device revealed the device was above elective replacement indicator (eri) voltage level upon receipt.A longevity calculation was performed and revealed the battery depletion was normal based on the device usage and programmed settings.The telemetry, pacing, sensing, impedance, high voltage output, high voltage shock, and patient notifier were tested on the bench and no anomaly was detected.

Brand Name
PROMOTE+ CRT-D W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16822839
Report Number2017865-2023-18188
Device Sequence Number6868009
Product Code NIK
UDI-Device Identifier05414734503679
UDI-Public05414734503679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberCD3211-36Q
Device Catalogue NumberCD3211-36Q
Device Lot NumberS000009311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown